MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA; PRIMA - REVERSE INSERT # SHORT DIA.40MM 0° CORR

LIMACORPORATE S.P.A. PRIMA; PRIMA - REVERSE INSERT # SHORT DIA.40MM 0° CORR
Model Number 1367.54.200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2023 for dislocation.Patient dislocated post op and cause was a stretched-out shoulder capsule.Device was revised to a thicker component.Revision was a success with no complications.Agent stated patient anatomy is suspected but the devices did not fail.Previous surgery - (b)(6) 2023.Patient - male.Date of birth - (b)(6).Event happened in usa.Explanted components.Prima reverse tray #short, commercial code 1367.15.010 - lot #2308370 - ster.#2300107.Prima rev.Insert #short d.40mm, commercial code 1367.54.200 - lot #23at1be - ster.#2300147.
 
Additional Manufacturer Narrative
Checking the dhr's of the components involved in this complaint, no anomaly was found.Therefore, we can conclude that the products have been correctly manufactured before being placed on the market.Will submit final mdr when investigation is completed.
 
Additional Manufacturer Narrative
Investigation: checking the dhr's of the components involved in this complaint, no anomaly was found.Therefore, we can conclude that the products have been correctly manufactured before being placed on the market.The explanted components were not available for return for investigation.X-rays were requested but not available.However, according to the information received by the complaint source, the agent stated that patient anatomy is suspected but the devices did not fail.Therefore, considering that: - no anomaly was found by checking the dhrs of the components involved in this event.- agent stated patient anatomy is suspected but the devices did not fail.We have no evidence to consider the event as product related.Pms analysis: according to the available pms data, the revision rate of prima reverse inserts belonging to the family product code 1367.54.Xxx due to implant dislocation/luxation is around 0.2% based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issues.Note: this is a final mdr.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2023, for dislocation and suspected cuff failure.Patient dislocated post-operatively and the cause was a stretched-out shoulder capsule.The following devices were removed and revised by new components (size #medium): - prima reverse tray #short (part code 1367.15.010, lot number 2308370, sterilization (b)(4)).- prima rev.Insert #short d.40mm (part code 1367.54.200, lot number 23at1be, sterilization (b)(4)).The other components previously implanted (on (b)(6) 2023) were left in situ: - prima stem #4 - ti6al4v (part code 1357.14.034, lot number 2225296, sterilization (b)(4)).- smr glenosphere ø 40mm (part code 1374.09.121, lot number 2300889, sterilization (b)(4)).- smr connector small r (part code 1374.15.305, lot number 2307421, sterilization (b)(4)).- smr glenoid peg tt small-r #m (part code 1375.14.652, lot number 2313252, sterilization (b)(4)).- tt augm.360 baseplate #s-r+4mm (part code 1375.15.524, lot number 2221892, sterilization (b)(4)).Revision was a success with no complications.The patient is a male, date of birth (b)(6) 1953.The event happened in the united states.

Brand Name
PRIMA
Common Device Name
PRIMA - REVERSE INSERT # SHORT DIA.40MM 0° CORR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key18266826
Report Number3008021110-2023-00128
Device Sequence Number12735317
Product Code PHX
UDI-Device Identifier08033390203340
UDI-Public08033390203340
Combination Product (Y/N)Y
PMA/510(K) Number
K212800
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1367.54.200
Device Lot Number23AT1BE
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale